# SDR REXA2021111601015

- Difficulty date: September 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670322843
- Condition: Corroded
- Location: Lav Servce Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DIAPHRAGM FOR FWD LAV SERVICE DOOR CORRODED. CORROSION IS 4.0" X 1.0" X .050" DEEP. REMOVED AND REPLACED 2 (EA) ANGLES AND 1 (EA) LOWER DIAPHRAM IAW CRJ900 SRM 51-42-06                                            "
